U.S. doctors online nowAsk doctors free
Germany
A 24-year-old male asked about a 39-year-old female:

which causes asthenia after not taking; 1-haloperidol 2-carbamazepine 3-lamotrigine 4-biperiden 5-methocarbamol 6-quetiapine 7-clomipramine?

1 doctor answer5 doctors weighed in
Dr. Eric Weisman
Neurology 36 years experience
Asthenia : Weakness can be caused by induction of an adrenal deficiency in the setting of chronic steroid use ( withdrawal ) Any of the medications listed can produce perceived weakness in the setting of anxiety.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

NY
A 38-year-old member asked:

Frequent migraines, dizziness and nausea with weakness in arms. Also had bloody nose with migraine. What could it be?

2 doctor answers2 doctors weighed in
Dr. Carlo Contreras
A Verified Doctoranswered
A US doctor answeredLearn more
Brain tumor.: Brain tumors are very rare, but you should have a thorough exam with your doctor. Another cause would be a condition called pseudotumor cerebri. The more likely cause is just severe migraines though. Visit your doctor to get some effective treatment.
TR
A 34-year-old female asked:

I am very tired, very weak, in pain (bone & muscle), high platelet count, trouble sleeping, can I have help please?

1 doctor answer2 doctors weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
see a doctor: This cluster of symptoms is worrisome, but they may not be related at all. Given the potential bad things that it could represent it is best to have this evaluated by a physician.
OH
A 19-year-old female asked:

I've been getting really bad stomach pains after eating our drinking any thing also i've had bad head aches and light headed and recently I just feel weak any ideal what it could?

1 doctor answer3 doctors weighed in
Dr. Bac Nguyen
Family Medicine 23 years experience
Ulcers, gallstones: Abdominal pain associated with food is concerning for gastric/duodenal ulcers and/or gallstone trouble. Panreatitis is also a possibility. If u have not been able to eat/drink, u could be dehydrated and thus headaches/dizziness etc..Significant irritable bowel syndrome can do same, but usually this is a long-persistent issue. Pepcid/prilosec may help. I would consult doc. Good luck.
Virginia Beach, VA
A 38-year-old male asked:

Can a slipped disc in neck cause numbness in my face, arms, and legs as well as leg weakness and altered gait and trouble walking?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
See a physician: This sounds like something that needs to be looked at. You don't get facial numbness from a slipped disc or a herniated disc. Unlikely that symptoms would include the arms and legs as well as altered gait to the point of having trouble walking. This should be evaluated very soon by a physician.
Spencer, NY
A 50-year-old female asked:

Can surgery throw off blood levels of psych meds: lamictal, wellbutrin, zoloft, risperdal, topamax (topiramate). Can anything? Having many sudden side effects.

1 doctor answer5 doctors weighed in
Dr. Julia Stanford
Internal Medicine and Pediatrics 23 years experience
Possibly: This may depend on the surgery but is possible. Some of these meds have levels that can be checked and you should speak with your md about checking your levels.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.